# SDR USAA050329

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fusleage
- Part time: 40,732 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .25 INCH, S14R TO S15R AT BS 360 ANGLE BETWEEN STRINGERS.  CUTOUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-07 FIG 207.  (M)
